# SDR YENA2024051500737

- Difficulty date: May 10, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 049
- Aircraft time: 45,289 hours, 29,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON LONGITUDINAL BEAM LOCATED BTW FR87 AND Y=290RH OF CABIN PAX FLOOR STRUCTURE AT CENTER FUSELAGE; REF: TOMX W/O 2552 N/R -00096 REPLACED PER EMB-190 SRM 51-12-01, SRM 51-10-03, SRM 51-75-16, SRM 51-43-03, SRM 51-41-01, AND SRM 51-42-01. (CONSIDERED AS A MAJOR REPAIR)
